# SDR JGVR20190814005

- Difficulty date: August 14, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 11,742 hours, 7,881 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 692268027
- Condition: Corroded
- Location: Lt Wing
- Part time: 11,742 hours, 7,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER SKIN SECTION P/N 6922680-27 REPLACED (ABOVE L/H MLG) DUE TO CORROSION
